Plavix and green leafy vegetables

Common Questions and Answers about Plavix and green leafy vegetables


Do not increase the intake of green leafy vegetables . After the therapy with Coumadin is discontinued, the anticoagulant effects may persist for about 2 to 5 days. Please consult your doctor for the detailed instructions . Hope this helps you . Take care and regards !
I'm assuming you are taking a statin like Vytorin, and the blood thinners 81mg aspirin, and Plavix. If not, you absolutely should because of the restinosis history. Vytorin is a statin that works to reduce ingested cholesterol as well as cholesterol that is manufactured by your liver. I'd also take a good quality fish oil, 1 gram in the morning, 1 gram in the evening. Fish oil reduces the inflammation of the arteries and also reduces the triglicerides, which may also be your problem.
Vitamin K will reverse the effect of Warfarin so I have to be careful of the leafy green vegetables I have and the quantity, that included broccoli, slaw, any greens and especially collards and Kale that have a lot of Vitamin K. Moreover, to add to the tight rope I walk with keeping the INR within my therapeutic range is whether I'm hyper or hypothyroid. One will lower the effects of Warfarin while the other will increase it.
You need to eat lighter more spaced out meals and include better for you foods such as raw fruits and vegetables etc. i would recommend when eating any food that may cause gas such as beans use beano. If you have any kind of dairy take lactaid. The worst thing you can do is take any antacids all of which you mentioned. These may give quick temporary relief but mere hours later come back to haunt you with a vengence.